| Catalog Number |
309653 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Syringe 50 ml ll, the customer reports that the syringe plunger is difficult to move and that the seal allows the medication inside the device to leak out.
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.